# SDR 96UAL900207

- Difficulty date: March 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N520UA
- Make and model: Boeing 757222
- Aircraft serial: 24890
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENGY ESCAPE LIGHTING INOP ROWS 24 TO 32 ABC.  SECURED LEAD IN CONNECTOR AND OPERATION CHECKS NORMAL.
